Vitamine D caused me terrible acne on forehead
I took a shot of vitamine D about 300000 UI about 2 months ago since then I am experiencing acne that I never had before its like comedonale acne with some whitehead and texture, I am scarred because benzoyl peroxide wash and Dalacin T do nothing against this I was wondering if someone already experienced this from D and how do you fixed the problem ?
Thank you for your feedback.
300,000 IU? Wow that's a big amount. Why did you get it an an injection and not just pill form? And why did you get it at all?
Ok, next, I have not heard about people breaking out from vitamin D supplementation. It could be that, because, hey, you never know in life. But I would look also at anything else that changed. On any other medication? Anything else change lately?
If you suspect that your acne is related to the high dose of vitamin D supplementation, here are a few steps you might consider:
Consult a Healthcare Provider: If you believe that your acne is a result of vitamin D supplementation, it's important to consult with a healthcare provider. They can assess your situation, determine whether the vitamin D is indeed causing the skin issues, and recommend appropriate steps.
Reduce or Stop Vitamin D Supplementation: If you suspect that the high dose of vitamin D is causing your acne, you might consider reducing or stopping the supplementation under the guidance of a healthcare provider. It's important not to make any changes to your supplement regimen without medical advice.
Focus on Skincare: Since you're experiencing acne and skin issues, it's important to focus on a skincare routine that is suitable for your skin type. Using gentle cleansers, and non-comedogenic moisturizers, and avoiding harsh products can help.
Seek Professional Dermatological Advice: If your acne is not responding to over-the-counter treatments like benzoyl peroxide wash and Dalacin T, it's a good idea to consult a dermatologist. They can assess your skin, recommend appropriate treatments, and provide guidance on managing your acne.
Be Patient: Addressing skin issues often requires time and consistency. Be patient with your skincare routine and any changes you make under the guidance of a healthcare provider.